# SDR IPXA2025080766917

- Difficulty date: July 22, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149N7210
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE CORROSION PANEL 192 DR UPPER SUPPORT R/H SIDE.   CLEANED AREA AT PANEL 192 DR UPPER SUPPORT R/H SIDE IAW SOPM 20-30-03.TREATED AND PRIMED AREA IAW SRM 51-20-01.APPLIED TOP COAT AT AREA IAW AMM 51-21-15-370-801.
